# SDR SCNA00092

- Difficulty date: August 29, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- Aircraft time: 43,718 hours, 22,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Part serial: 55017
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE AFT EMERGENCY LIGHT POWER SUPPLY FAILED.  REMOVED AND REPLACED THE AFT EMERGENCY LIGHT POWER SUPPLY.
